# SDR VQI2017F00024

- Difficulty date: January 17, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- System (JASC): 5240 · Service Doors
- Part: Lock
- Part number: D5211085200000
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R1 ENTRY GUST LOCK WILL NOT ENGAGE.  TECHNICIANS ADJUSTED THE DOOR LOCK ASSEMBLY IAW AMM 521112.
